| Model Number |
E3310 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
01/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Aaccording to the reporter, after a procedure, the patient was brought back as their tonsils started to bleed.No issue was noted during the case.Had to be brought back to re coagulate.All three led to a return to surgery for hemorrhagic tonsils.No intraoperative abnormality was noted on operative notes.There was a bleeding but transfusion was not required and the amount of blood loss was not specified.Medical or surgical intervention was needed.Extended patient's hospitalization.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: a3, b3, b5, b6, g3 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, after procedure, patient was admitted due to hematemesis and dyspnea.Competitor¿s generator utilized setting at 15.Patient had bleeding and four (4) units packed red blood cells (prbc) and one (1) unit of fresh frozen plasma (ffp) were administered during hospitalization.The patient was brought back to or for re-operation with suction coagulator on competitor¿s generator with setting at 15 as the patient had hemorrhagic tonsils and need to re-coagulate.No intraoperative abnormality noted on operative notes.Patient needed medical or surgical intervention and hospitalization was extended.Home medication list includes trazodone and risperidone for behavioral concerns were prescribed.